# SDR MALA964951

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Inhibit Switch
- Part number: MS2452333
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3099 - ON APPROACH TO MSP, THE LANDING GEAR DIDN'T EXTEND WHEN SELECTED DOWN.  THE CREW NOTED THAT THE INHIBIT SWITCH WAS LOOSE.  THE CREW ACTUATED THE SWITCH SEVERAL TIMES.  THE GEAR THEN EXTENDED NORMALLY.  MAINTENANCE REPLACED THE INHIBIT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY DURING GEAR SWINGS.  (M)
